| Model Number |
BI-MENTUM PE Liner 22,2 / 41 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was revised due to infection and removal of dual mobility head to wash out.Doi: (b)(6) 2023.Dor: (b)(6) 2023.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).